Cookies?
Library Header Image
LSE Research Online LSE Library Services

Minimal complements for degrees below 0'

Lewis-Pye, Andrew (2004) Minimal complements for degrees below 0'. Journal of Symbolic Logic, 69 (4). pp. 937-966. ISSN 0022-4812

Full text not available from this repository.
Identification Number: 10.2178/jsl/1102022208

Abstract

It is shown that for every (Turing) degree 0 <a <0' there is a minimal degree m <0' such that a∨ m=0' (and therefore a∧ m=0).

Item Type: Article
Official URL: http://www.aslonline.org/journals-journal.html
Additional Information: © 2004 Association for Symbolic Logic
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 06 Aug 2013 10:59
Last Modified: 20 May 2020 01:06
URI: http://eprints.lse.ac.uk/id/eprint/51415

Actions (login required)

View Item View Item